# SDR YENA201711210959

- Difficulty date: November 21, 2017
- Submitted: November 24, 2017
- Operation: Air carrier
- Aircraft: N346JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000504
- Aircraft time: 17,058 hours, 11,246 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seal Rest
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CORROSION WAS DISCOVERED ON AFT CARGO CUTOUT STRUCTURE MID SEAL REST.  MID SEAL REST REPLACED IAW SRM 51-41-01 REV 36.
